Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bee sting, fever, foot swelling increasing and travelling to the ankle. Taking ibuprofen, benadry. Is it dangerous?

hello - I was stung by a bee two full days ago on my big toe . I had a fever yesterday (102.2 at the highest) and the swelling in my foot has been gradually increasing since the sting - it has now encompassed my whole foot and is traveling up my ankle. Need I worry about how long the swelling has been increasing? I have been taking ibuprofen , benadryl , and icing it regularly, as well as trying to keep off it and keep it elevated.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello patient want to really help
That i read your history carefully
And i suggest that
It is cellulitis/infection has occured after bite
So you need to

Elevate your foot
Take capsule; lincomycin 400 mg three times/daily
Tablet Dicloran 50 mg three times
All for 1week
Take care
Dr muhammad akbar
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor